# SDR PLGA322951

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817BE
- Make and model: Beech 1900C
- Aircraft serial: UB52
- Propeller: Hartzl HCB4M
- System (JASC): 6114 · Propeller Hub Section
- Part: Washer
- Part number: A3087
- Condition: Failed
- Location: Propeller Dome
- Part time: 4,476 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR (DATED 3-22-95) IS TO SUPPLEMENT AN SDR DATED 3-14-95.  PRELIMINARY FINDINGS FROM THE OVERHAUL FACILITY VERIFIED A FAILURE OF WASHER, PN A3087.  THE OVERHAUL FACILITY CONTACTED THE MANUFACTURER WHO CONFIRMED A POTENTIAL PROBLEM DUE TO A 'SOFT' BATCH OF WASHERS.  (X)
